Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 21, NWS Duluth, MN

June 16, 2025Aitkin County, Carlton County, Pine County, Minnesota; Burnett County, Douglas County, Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at Jun 16, 2025, 6:11 PM CDT for Aitkin County, Carlton County, Pine County, Minnesota; Burnett County, Douglas County, Wisconsin. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2025, 6:11 PM CDT (23:11 UTC)
Expired
Jun 16, 2025, 7:15 PM CDT
In force
64 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Aitkin County, MN, Carlton County, MN, Pine County, MN, Burnett County, WI, Douglas County, WI

The radar

The Duluth radar (KDLH), 78 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 2:52 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2025-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2025-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
575 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

678 
WUUS53 KDLH 162311
SVRDLH
MNC001-017-115-WIC013-031-170015-
/O.NEW.KDLH.SV.W.0021.250616T2311Z-250617T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
611 PM CDT Mon Jun 16 2025

The National Weather Service in Duluth MN has issued a

* Severe Thunderstorm Warning for...
  Southeastern Aitkin County in east central Minnesota...
  Pine County in east central Minnesota...
  Carlton County in northeastern Minnesota...
  Southwestern Douglas County in northwestern Wisconsin...
  North central Burnett County in northwestern Wisconsin...

* Until 715 PM CDT.

* At 610 PM CDT, severe thunderstorms were located along a line
  extending from near McGregor to 8 miles southeast of Mille Lacs
  Band East Lake Area to 13 miles west of Rutledge to near McGrath,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Duluth, Sandstone, Carlton, Mahtowa, Barnum, Willow River,
  Wrenshall, Oliver, McGregor, Askov, Rutledge, Dairyland, Holyoke,
  Kettle River, Bruno, McGrath, Cloverton, Banning State Park, Jay
  Cooke State Park, and Mille Lacs Band East Lake Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Minnesota...and northwestern Wisconsin.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado, go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4609 9305 4616 9306 4616 9339 4636 9326
      4662 9343 4666 9217 4640 9190 4604 9223
TIME...MOT...LOC 2310Z 266DEG 43KT 4657 9328 4646 9313 4624 9315 4617
9326

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Huyck
4 follow-up statements
702 
WWUS53 KDLH 162330
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
630 PM CDT Mon Jun 16 2025

MNC001-017-115-WIC013-031-170015-
/O.CON.KDLH.SV.W.0021.000000T0000Z-250617T0015Z/
Aitkin MN-Pine MN-Carlton MN-Douglas WI-Burnett WI-
630 PM CDT Mon Jun 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN AITKIN...NORTHERN PINE...SOUTHERN CARLTON...
SOUTHWESTERN DOUGLAS AND NORTH CENTRAL BURNETT COUNTIES...

At 630 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Tamarack to near Kettle River to
Rutledge to near Banning State Park, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sandstone, Barnum, Mahtowa, Willow River, Oliver, Wrenshall, Askov,
Rutledge, Dairyland, Holyoke, Kettle River, Bruno, Cloverton, Banning
State Park, Duxbury, Foxboro, Moose Lake State Park, Pattison State
Park, Nemadji, and Mille Lacs Band Lena Lake Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Minnesota...and northwestern Wisconsin.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado, go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4607 9265 4612 9306 4616 9306 4616 9321
      4634 9298 4647 9300 4666 9217 4640 9190
      4604 9223
TIME...MOT...LOC 2330Z 270DEG 43KT 4658 9298 4647 9283 4625 9285 4618
9296

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Huyck
603 
WWUS53 KDLH 162345
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
645 PM CDT Mon Jun 16 2025

MNC001-162355-
/O.CAN.KDLH.SV.W.0021.000000T0000Z-250617T0015Z/
Aitkin MN-
645 PM CDT Mon Jun 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN AITKIN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Minnesota...and northwestern Wisconsin.

&&

LAT...LON 4607 9265 4612 9301 4631 9273 4655 9267
      4666 9217 4640 9190 4604 9223
TIME...MOT...LOC 2345Z 267DEG 40KT 4654 9257 4630 9256 4624 9269 4611
9280

$$

MNC017-115-WIC013-031-170015-
/O.CON.KDLH.SV.W.0021.000000T0000Z-250617T0015Z/
Pine MN-Carlton MN-Douglas WI-Burnett WI-
645 PM CDT Mon Jun 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN PINE...SOUTHEASTERN CARLTON...SOUTHWESTERN DOUGLAS AND
NORTH CENTRAL BURNETT COUNTIES...

At 645 PM CDT, severe thunderstorms were located along a line
extending from near Mahtowa to 11 miles north of Duxbury to near
Bruno to near Sandstone, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sandstone, Mahtowa, Barnum, Oliver, Wrenshall, Askov, Dairyland,
Holyoke, Bruno, Cloverton, Banning State Park, Duxbury, Foxboro,
Pattison State Park, Nemadji, Mille Lacs Band Lena Lake Area,
Pleasant Valley, Nickerson, Kerrick, and Cozy Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Minnesota...and northwestern Wisconsin.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado, go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4607 9265 4612 9301 4631 9273 4655 9267
      4666 9217 4640 9190 4604 9223
TIME...MOT...LOC 2345Z 267DEG 40KT 4654 9257 4630 9256 4624 9269 4611
9280

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Huyck
404 
WWUS53 KDLH 170003
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
703 PM CDT Mon Jun 16 2025

MNC017-115-WIC013-031-170015-
/O.CON.KDLH.SV.W.0021.000000T0000Z-250617T0015Z/
Pine MN-Carlton MN-Douglas WI-Burnett WI-
703 PM CDT Mon Jun 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN PINE...SOUTHEASTERN CARLTON...SOUTHWESTERN DOUGLAS
AND NORTH CENTRAL BURNETT COUNTIES...

At 702 PM CDT, severe thunderstorms were located along a line
extending from near Wrenshall to 9 miles south of Holyoke to 7 miles
east of Bruno to Duxbury to near Saint Croix State Park, moving east
at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Oliver, Wrenshall, Dairyland, Holyoke, Cloverton, Duxbury, Foxboro,
Pattison State Park, Mille Lacs Band Lena Lake Area, Jay Cooke State
Park, Pleasant Valley, Nickerson, Kerrick, Cozy Corner, Moose
Junction, Amnicon Lake, Kingsdale, Harlis, Patzau, and Belden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Minnesota...and northwestern Wisconsin.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado, go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4608 9270 4614 9263 4628 9265 4643 9248
      4659 9250 4666 9217 4640 9190 4605 9222
      4604 9225
TIME...MOT...LOC 0002Z 271DEG 41KT 4657 9232 4633 9231 4625 9252 4611
9250 4600 9264

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Huyck
333 
WWUS53 KDLH 170013
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
713 PM CDT Mon Jun 16 2025

MNC017-115-WIC013-031-170022-
/O.EXP.KDLH.SV.W.0021.000000T0000Z-250617T0015Z/
Pine MN-Carlton MN-Douglas WI-Burnett WI-
713 PM CDT Mon Jun 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PINE...
SOUTHEASTERN CARLTON...SOUTHWESTERN DOUGLAS AND NORTH CENTRAL BURNETT
COUNTIES WILL EXPIRE AT 715 PM CDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Minnesota...and northwestern Wisconsin.

Remember, a Severe Thunderstorm Warning still remains in effect for
southern Pine County and much of Burnett County until 8 PM.

&&

LAT...LON 4608 9270 4614 9263 4628 9265 4643 9248
      4659 9250 4666 9217 4640 9190 4605 9222
      4604 9225
TIME...MOT...LOC 0012Z 266DEG 43KT 4658 9218 4634 9217 4626 9238 4612
9236 4601 9250

$$

Huyck

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 4:57 PM CDT, 1 hour 14 minutes earlier. Its key messages:

  • Severe storms expected to ramp up in the next few hours. Main hazards will be large hail, damaging winds, and a few tornadoes transitioning to more of a damaging wind and marginal tornado threat in the evening.
  • A few diurnal chances for showers and storms through the mid week before another cold front brings more widespread chances Wednesday night into Thursday.
  • A surge of warm, humid air this weekend will lead to thunderstorms on Saturday and then a hot, sticky Sunday.
Area forecast discussion, Jun 16, 4:57 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
457 PM CDT Mon Jun 16 2025

.KEY MESSAGES...

- Severe storms expected to ramp up in the next few hours. Main
  hazards will be large hail, damaging winds, and a few
  tornadoes transitioning to more of a damaging wind and
  marginal tornado threat in the evening.

- A few diurnal chances for showers and storms through the mid
  week before another cold front brings more widespread chances
  Wednesday night into Thursday.

- A surge of warm, humid air this weekend will lead to
  thunderstorms on Saturday and then a hot, sticky Sunday.

&&

.DISCUSSION...
Issued at 304 PM CDT Mon Jun 16 2025

Some clearing over the Brainerd Lakes area has lead to increased
instability to where it was expected (up to 2000 J/kg) and wind
shear 30-40 kts with sufficient low level turning has increased
the tornado threat across that area. Plus, the high CAPE and
large hail growth zone could lead to some large hail with these
storms as well. Later on in the evening, however, we will lose
the ideal low level turning and some instability as the storms
move east. The threat for very large hail (up to 2 inches) will
diminish, and the threat for large hail (up to 1.25 inches),
damaging winds, and a marginal threat for tornados continue.

Due to wrap around precipitation at the top of the system
moving through northern Minnesota, portions of the Iron Range
and the Arrowhead will see higher rainfall totals from the
abundance of moisture wrapping around the low. Exactly how much
will fall at any given location will depend on the path and
longevity of the convection on the north side of the low.
Isolated areas over an inch is possible, though most will get a
half to three quarters of an inch.

Continued northwest flow and a few rounds of shortwaves will
lead to scattered precipitation into the mid week. These showers
and storms won't be particularly exciting, and coverage across
the area will likely be along the International Border and
towards central Minnesota/Wisconsin. Wednesday into Thursday, a
deeper upper level trough will pull cool air down from Canada to
initiate showers and storms across the area. Higher instability
and wind shear is shown across global models, particularly
across northwest Wisconsin Thursday afternoon, could lead to
some stronger storms.

Friday night into Saturday, a warm front begins to move
northeast into our area. With this will come another chance for
thunderstorms at the front end of a good LLJ throughout the
night. Sunday will see temperatures in the upper 80s behind the
warm front, and dewpoints in the 60s will make it feel hot and
sticky.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1232 PM CDT Mon Jun 16 2025

Thunderstorms are abundant this afternoon, with the current
cluster of storms near BRD. More storms will form in the
Northland throughout the afternoon, with potential IFR
visibilities with the heaviest precipitation. Storms near BRD
currently have the greatest potential of being severe, with
damaging winds, hail up to 2 inches, and a tornado or two are
possible. The greatest likelihood of passing storms over each
terminal are laid out in TEMPO groups. There is the potential
for more fog tonight as well after the storms, but uncertainty
is high at the moment.

&&

.MARINE /FOR NEAR SHORE WATERS OF WESTERN LAKE SUPERIOR/...
Issued at 304 PM CDT Mon Jun 16 2025

Marine weather is quiet after today, showers and storms will
move over Lake Superior this evening, with the largest threats
being strong winds and cloud-to-water lightning. On and off
chances for general thunderstorms continue for the next couple
days.

For the open water discussion, refer to the NWS Marquette Area
Forecast Discussion at weather.gov/mqt.

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
MARINE...None.

&&

DISCUSSION...KML
AVIATION...KML
MARINE...KML
Hazardous weather outlook, Jun 16, 3:08 PM CDT, 3 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
308 PM CDT Mon Jun 16 2025

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-172015-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
308 PM CDT Mon Jun 16 2025

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Scattered strong to severe thunderstorms are possible this
afternoon and evening. Large hail and damaging winds are the main
threats while a tornado or two are also possible. There is also a
low threat for flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated non-severe storms will be possible most afternoons and
evenings this week.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation is likely this afternoon and evening.

LSZ121-140>148-150-172015-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
308 PM CDT Mon Jun 16 2025

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Isolated to scattered strong to severe storms are possible this
afternoon and evening. Large hail, gusty winds, and cloud- to-
water lightning are the main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated afternoon thunderstorms will be around for most of the
week.

BJH

More information may be obtained at the following web address:
http://www.weather.gov/duluth

In the hours before

Local storm report, Jun 16, 4:38 PM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
438 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     Hail             Lake Shore              46.50N 94.36W
06/16/2025  M0.70 Inch       Cass               MN   Trained Spotter

&&

BJH
Local storm report, Jun 16, 4:46 PM CDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
446 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     Tornado          Lake Shore              46.50N 94.36W
06/16/2025                   Cass               MN   Emergency Mngr

&&

KML
Local storm report, Jun 16, 4:48 PM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
448 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     Hail             1 NNW Lake Shore        46.51N 94.37W
06/16/2025  M1.00 Inch       Cass               MN   Trained Spotter

&&

LR
Local storm report, Jun 16, 4:56 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
456 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Hail             1 NNE Lake Shore        46.51N 94.35W
06/16/2025  M1.25 Inch       Cass               MN   Public

            Photo was received showing larger than
            quarter-sized hail.

&&

BJH
Local storm report, Jun 16, 5:15 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
515 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     Tstm Wnd Dmg     1 N Merrifield          46.48N 94.17W
06/16/2025                   Crow Wing          MN   Trained Spotter

            Trees fallen in multiple directions at the
            location. Time estimated from radar.

&&

BJH
Local storm report, Jun 16, 5:33 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
533 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Tornado          6 NW Wealthwood         46.42N 93.75W
06/16/2025                   Aitkin             MN   Storm Chaser

            Debris reported in the air and on the
            ground.

&&

BJH

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 3:58 PM CDTSevere Thunderstorm WarningDLHCass, Crow Wing62 min
Jun 16, 4:21 PM CDTTornado WarningDLHCass, Crow Wing24 min
Jun 16, 4:40 PM CDTTornado Warning Tornado observedDLHAitkin, Cass, Crow Wing50 min
Jun 16, 4:59 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHAitkin, Cass, Crow Wing61 min
Jun 16, 5:07 PM CDTTornado WarningDLHAitkin, Crow Wing38 min
Jun 16, 5:18 PM CDTTornado WarningDLHAitkin, Cass, Itasca42 min
Jun 16, 5:24 PM CDTTornado WarningDLHAitkin, Crow Wing23 min
Jun 16, 5:27 PM CDTTornado WarningDLHItasca, Saint Louis48 min
Jun 16, 5:41 PM CDTTornado WarningDLHAitkin, Carlton, Pine49 min
Jun 16, 5:50 PM CDTTornado WarningDLHSaint Louis40 min
Jun 16, 6:08 PM CDTTornado WarningDLHSaint Louis52 min
Jun 16, 6:28 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Saint Louis37 min
Jun 16, 6:33 PM CDTFlash Flood WarningDLHItasca, Saint Louis6 hr
Jun 16, 6:53 PM CDTSevere Thunderstorm WarningDLHPine67 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.